American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Kristian Debrabant and Espen R. Jakobsen. Semi-Lagrangian schemes for linear and fully non-linear diffusion equations. Math. Comp. 82 (2013) 1433-1462.
Abstract, references, and article information   
View Article: PDF

[2] Liangyue Ji, Yan Xu and Jennifer K. Ryan. Accuracy-enhancement of discontinuous Galerkin solutions for convection-diffusion equations in multiple-dimensions. Math. Comp. 81 (2012) 1929-1950.
Abstract, references, and article information   
View Article: PDF

[3] T. Gallouët, A. Larcher and J. C. Latché. Convergence of a finite volume scheme for the convection-diffusion equation with $\mathrm{L}^1$ data. Math. Comp. 81 (2012) 1429-1454.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1